# SDR EIA2002006

- Difficulty date: February 2, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND C-CHECK, FOUND 6 INCH CRACK IN FRAME AT STATION 1760 BELOW AND INBOARD OF STRINGER 39L TIE CLIP.  FABRICATED AND INSTALLED CLIP, STRAP AND DOUBLER PER ECRA 482-53-146-2.  (M)
